Author Topic: Seeking Help  (Read 91 times)

[Buddie]

Seeking Help
« on: May 19, 2022, 12:03:18 am »
Hello.....I am brand new to this forum. And happy to be here.
I am currently taking Clonazapam, prescribed by my doctor, and have been using it for 18 months.
The highest dosage I have been on is 8mg but am now currently on 3 mg.
I tried to taper to 1.5 mg and it was a disaster.
I'm looking forward to learning from people who have been there and can assist me through this journey.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seeking Help
« Reply #1 on: May 19, 2022, 12:07:38 am »
Hello [...], welcome to BenzoBuddies,

Wow, you were on 8 mgs of Klonopin and now on 3 mgs, that's a big reduction, how are you feeling, and how long did it take you to taper?  Did you try to reduce from the 3 mgs to 1.5 in one step, if so that would be a big reduction.  We typically suggest reducing your dose by about 5-10% every couple of weeks depending on your symptoms, they should guide you so you can hopefully stay functional. 

Many members have noticed things get more difficult towards the end of the taper so they slow it down, it sounds like you may need to do that too.  We're happy you found us, it really helps to hear from others going through the same thing because not many understand what we feel.

I'll give you some links to get you started but please ask questions, we want to help.

[...]

 Colorado Consortium Benzodiazepine Deprescribing Guidelines

Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)

The Ashton Manual    
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.